Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 142, NWS Jackson, MS

April 4, 20114 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 4, 2011, 5:02 PM CDT for 4 counties in Mississippi. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 5:02 PM CDT (22:02 UTC)
Expired
Apr 4, 2011, 6:00 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:05 PM CDTTSTM WND DMG5 Se Starkville, MSSIX TREES WERE BLOWN DOWN IN THE SOUTHEAST PORTION OF THE COUNTY ALONG WITH QUARTER SIZED HAIL.
Apr 4, 5:15 PM CDTHAIL 12 Se Columbus, MSSEVERAL REPORTS OF HAIL UP TO SIZE OF QUARTERS IN THE AREA NEAR COLUMBUS
Apr 4, 5:25 PM CDTTSTM WND DMGLouisville, MSSOME TREES WERE BLOWN DOWN AROUND LOUISVILLE AND JUST NORTHWEST OF TOWN ON HIGHWAY 15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 10:53 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WUUS54 KJAN 042202
SVRJAN
MSC087-103-105-159-042300-
/O.NEW.KJAN.SV.W.0142.110404T2202Z-110404T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBUS...
  SOUTHERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OKTOC MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BROOKSVILLE...SESSUMS...CRAWFORD...DEERBROOK...BENT OAK...STEENS
  AND CALEDONIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3328 8830 3309 8881 3308 8908 3330 8906
      3351 8866 3351 8861 3352 8854 3355 8852
      3353 8847 3355 8849 3361 8847 3372 8825
TIME...MOT...LOC 2202Z 237DEG 41KT 3329 8878

$$

BK
1 follow-up statement
067 
WWUS54 KJAN 042230 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT MON APR 4 2011

MSC087-103-105-159-042300-
/O.CON.KJAN.SV.W.0142.000000T0000Z-110404T2300Z/
LOWNDES MS-OKTIBBEHA MS-NOXUBEE MS-WINSTON MS-
530 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN WINSTON...NORTHERN NOXUBEE...SOUTHERN OKTIBBEHA AND
LOWNDES COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR 
BENT OAK...AND 5 MILES SOUTHEAST OF CRAIG SPRINGS...MOVING NORTHEAST 
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS...STEENS AND CALEDONIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

&&

LAT...LON 3328 8830 3309 8881 3308 8908 3330 8906
      3351 8866 3351 8861 3352 8854 3355 8852
      3353 8847 3355 8849 3361 8847 3372 8825
TIME...MOT...LOC 2229Z 237DEG 41KT 3346 8847

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:08 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 4, 4:08 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT MON APR 4 2011

...SEVERE THUNDERSTORMS CONTINUING THIS AFTERNOON ENDING BY MID
EVENING...

.SHORT TERM...COLD FRONT ON TRACK TO SWEEP ACROSS THE AREA THIS
AFTERNOON WITH TEMPERATURES CLIMBING INTO THE LOW 80S AND DEWPOINTS
IN THE UPPER 60S TO 70 CURRENTLY. THIS RESULTS IN MLCAPES OF
2000-2500 J/KG WITH STORM RELATIVE HELICITIES RANGING FROM 300-400
M^2/S^2 ACROSS THE AREA. CONTINUES TO LOOK LIKE DAMAGING WINDS WILL
BE THE MAIN RISK...BUT LARGE HAIL AND TORNADOES WILL CONTINUE TO BE
POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING. THE COLD FRONT WILL
EXTEND ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA EARLY THIS
EVENING WITH THE SEVERE POTENTIAL ENDING BY 7 OR 8PM DEPENDING ON THE
MOVEMENT OF THE FRONTAL BOUNDARY.

THE FRONT WILL EXIT THE AREA TO THE EAST BY MID EVENING WITH A FEW
RESIDUAL SHOWERS IN THE EAST. THE CLOUDS SHOULD CLEAR PRETTY QUICKLY
LATER TONIGHT AS DRY AIR BUILDS IN BEHIND THE FRONT. STRONG HIGH
PRESSURE WILL BUILD OVER THE AREA ON TUESDAY WITH TEMPS IN THE 60S
UNDER CLEAR SKIES. THE SURFACE RIDGE WILL SHIFT TO THE EAST OF THE
AREA ON WEDNESDAY AND OUR COOL DOWN WILL BE SHORT LIVED AS WARM
SOUTHERLY FLOW ONCE AGAIN RETURNS TO THE AREA. HIGHS ON WEDNESDAY
WILL CLIMB BACK UP INTO THE MID TO UPPER 70S. STUCK PRETTY CLOSE TO
GUIDANCE POPS AND TEMPERATURES THROUGH THE PERIOD. DID NOT MAKE ANY
CHANGES TO THE EXTENDED SO WILL ATTACH THE DISCUSSION BELOW./15/

.LONG TERM...THURSDAY THROUGH MONDAY...MED RANGE/LONG TERM LOOKS
TO BE RATHER QUIET WITH THE FOCUS BEING WARM TEMPS AND ABV AVG
CONDITIONS FOR EARLY APRIL.

UPPER LEVEL RIDGING WILL BUILD OVER THE GULF FOR LATE WEEK AND
FURTHER INCREASE OVER THE REGION THIS WEEKEND. THIS RESULTING RIDGE
AND ASSOCIATED CAPPING...WILL KEEP PRECIP ACTIVITY AT BAY THROUGH AT
LEAST SUNDAY. AS THE UPPER RIDGE AXIS BUILDS OVER THE REGION...THE
CENTER OF THE SFC HIGH WILL BE OFF THE SE US COAST. THIS WILL PUT OUR
AREA ON THE WESTERN PERIPHERY OF THE HIGH AND ENTRENCHED IN DEEP
SOUTHERLY FLOW. THE RESULT WILL BE VERY WARM LOW LEVEL TEMPS AND 60S
DEWPTS. HOT/HUMID WILL BE THE NAME OF THE GAME AND THE SAVING GRACE
LOOKS TO BE A STEADY PRESSURE GRADIENT WHICH WILL KEEP THE WINDS
BLOWING FOR RELIEF. STARTING WITH THU AND HIGHS AROUND 80S...TEMPS
WILL BUILD EACH DAY INTO THE WEEKEND. LOOK FOR MID 80S FRI AND UPPER
80S SAT. FOR NOW...FORECAST HIGHS FOR SUN ARE IN THE MID 80S...BUT
COULD EASILY BE WARMER. ACTUALLY DURING THE ENTIRE WEEKEND THE AREA
COULD SEE TEMPS PUSH 90 DEGREES. ALL THIS WOULD BE NEAR RECORD HIGH
TEMPS AS 87-90 DEGREES IS THE RANGE OF RECORDS FOR SAT-SUN.

FOR NOW...HAVE LEFT THE GUID POPS OF 20-30% GOING FOR SUN-MON DUE TO
UNCERTAINTY AND THE POSSIBILITY OF SOME SYSTEM BREAKING DOWN THE
RIDGE. /CME/

&&

.AVIATION...EXPECT STRONG SOUTHERLY WINDS OF 15 TO 20 KNOTS WITH GUSTS
OF 25 TO AROUND 35 KNOTS. AS THE FRONT PASSES THROUGH THE STRONG
WINDS WILL SWITCH AROUND TO THE NORTHWEST. EXPECT LOW CEILINGS AND
VISIBILITIES AS THE SQUALL LINE OF STORMS MOVES THROUGH THE REGION.
THE SQUALL LINE WILL LEAVE THE REGION BY 02Z. CEILINGS SHOULD BEGIN
TO LIFT TO MVFR CEILINGS SHOULD LIFT TO VFR LEVELS AS WE GO FURTHER
THROUGH THE NIGHT. WINDS WILL DECREASE FROM WEST TO EAST ACROSS THE
REGION BY 03Z./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       40  65  40  75 /  21   0   0   0
MERIDIAN      40  66  33  76 /  64   0   0   0
VICKSBURG     41  68  40  78 /  13   0   0   0
HATTIESBURG   46  68  38  77 /  64   0   0   0
NATCHEZ       39  65  37  75 /  13   0   0   0
GREENVILLE    40  65  41  74 /   9   0   0   0
GREENWOOD     37  65  40  75 /  13   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
     025>066-072>074.

LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
     016-023>026.

AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.

&&

15/CME/17
Hazardous weather outlook, Apr 4, 3:09 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
309 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON INTO EARLY THIS
EVENING ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING
WINDS UP TO 70 MPH...TORNADOES...AND LARGE HAIL UP TO THE SIZE OF
GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE
FROM THIS AFTERNOON THROUGH 8 PM.

VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE
IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT
MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM
INTO A SQUALL LINE AS WELL AS CLUSTERS OF SEVERE STORMS. SUPERCELL
THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL
LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN
A MORE ENHANCED RISK FOR TORNADOES DURING THE AFTERNOON INTO EARLY
THIS EVENING. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH FROM THE
NORTHWEST FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BY 8
PM. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE
A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME
PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED UNTIL ABOUT MID EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Apr 4, 4:28 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             LAKE PROVIDENCE         32.81N 91.18W
04/04/2011  E1.50 INCH       EAST CARROLL       LA   LAW ENFORCEMENT

&&

GERARD
Local storm report, Apr 4, 4:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
04/04/2011                   ADAMS              MS   EMERGENCY MNGR

            POWER LINES DOWN ON DUNBARTON RD AND TREE DOWN ON NORTH
            PALESTINE RD

&&
Local storm report, Apr 4, 4:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     6 SSW GRENADA           33.70N 89.85W
04/04/2011                   GRENADA            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON CARROLLTON ROAD

&&

GERARD
Local storm report, Apr 4, 4:53 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TORNADO          4 N ST. JOSEPH          31.98N 91.24W
04/04/2011                   TENSAS             LA   EMERGENCY MNGR

            *** 1 INJ *** SEVERAL HOUSES WITH ROOFS
            DESTROYED...PARISH WIDE WATER SYSTEM BUILDING SEVERELY
            DAMAGED...NUMEROUS TREES DOWN ACROSS HIGHWAYS. ONE
            CONFIRMED INJURY. POSSIBLE TORNADO.

&&
Local storm report, Apr 4, 4:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     2 SE VICKSBURG          32.31N 90.85W
04/04/2011                   WARREN             MS   EMERGENCY MNGR

            TREE UPROOTED WITH POWER LINES DOWN AT WISTERIA ST AND
            LAUREL ST...A SCHOOL BUS ALSO TRAPPED BY POWER LINES DOWN
            AWAITING ASSISTANCE.

&&
Local storm report, Apr 4, 4:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 NE UTICA              32.11N 90.61W
04/04/2011                   HINDS              MS   NWS EMPLOYEE

            TREES DOWN AT INTERSECTION OF HIGHWAYS 18 AND 27

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:05 AM CDTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more22 hr
Apr 4, 10:04 AM CDTRiver Flood WarningJANClay11 hr
Apr 4, 11:01 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington59 min
Apr 4, 11:42 AM CDTSevere Thunderstorm WarningJANWashington63 min
Apr 4, 11:58 AM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower, Washington62 min
Apr 4, 12:25 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more65 min
Apr 4, 1:05 PM CDTSpecial Weather StatementJANBolivar, Humphreys, Sharkey, Sunflower, Washington25 min
Apr 4, 1:21 PM CDTSpecial Weather StatementJANIssaquena29 min
Apr 4, 1:27 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery29 min
Apr 4, 1:54 PM CDTSpecial Weather StatementJANHolmes41 min
Apr 4, 2:15 PM CDTSpecial Weather StatementJANLowndes30 min
Apr 4, 2:24 PM CDTSpecial Weather StatementJANAttala, Carroll, Choctaw, Grenada, Montgomery, Webster56 min
Apr 4, 2:53 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington52 min
Apr 4, 2:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren33 min
Apr 4, 3:20 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower24 min
Apr 4, 3:25 PM CDTSevere Thunderstorm WarningJANYazoo35 min
Apr 4, 3:27 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha28 min
Apr 4, 3:34 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha56 min
Apr 4, 3:35 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren55 min
Apr 4, 3:43 PM CDTTornado WarningJANClaiborne48 min
Apr 4, 3:53 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston67 min
Apr 4, 3:54 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren51 min
Apr 4, 3:58 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson62 min
Apr 4, 4:07 PM CDTTornado WarningJANClaiborne, Warren53 min
Apr 4, 4:14 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo46 min
Apr 4, 4:27 PM CDTTornado WarningJANHinds, Madison48 min
Apr 4, 4:28 PM CDTSevere Thunderstorm WarningJANLowndes32 min
Apr 4, 4:36 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln66 min
Apr 4, 4:40 PM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more2 hr
Apr 4, 4:57 PM CDTSevere Thunderstorm WarningJANLeake, Madison48 min
Apr 4, 5:06 PM CDTTornado WarningJANRankin54 min
Apr 4, 5:16 PM CDTFlash Flood WarningJANAttala, Leake, Madison119 min
Apr 4, 5:21 PM CDTSevere Thunderstorm WarningJANRankin, Simpson39 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston31 min
Apr 4, 5:39 PM CDTTornado WarningJANRankin, Simpson, Smith51 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln42 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston55 min
Apr 4, 5:56 PM CDTTornado WarningJANJefferson Davis, Lawrence64 min
Apr 4, 6:03 PM CDTSpecial Weather StatementJANLauderdale, Newton, Scott42 min
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningJANJasper, Simpson, Smith38 min
Apr 4, 6:19 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Apr 4, 6:23 PM CDTTornado WarningJANCovington, Forrest, Lamar, Marion27 min
Apr 4, 6:28 PM CDTSevere Thunderstorm WarningJANCovington, Jones62 min
Apr 4, 6:39 PM CDTSevere Thunderstorm WarningJANLauderdale51 min
Apr 4, 6:41 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 4, 6:51 PM CDTSevere Thunderstorm WarningJANClarke39 min
Apr 4, 6:51 PM CDTSevere Thunderstorm WarningJANMarion39 min
Apr 4, 6:52 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar68 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.